BibTeX record journals/ijpp/HellermanC77

download as .bib file

@article{DBLP:journals/ijpp/HellermanC77,
  author    = {Herbert Hellerman and
               Roger Cavallo},
  title     = {On the solution of multiattribute problems involving counting in intersecting
               sets},
  journal   = {Int. J. Parallel Program.},
  volume    = {6},
  number    = {1},
  pages     = {1--7},
  year      = {1977},
  url       = {https://doi.org/10.1007/BF00991479},
  doi       = {10.1007/BF00991479},
  timestamp = {Wed, 01 Apr 2020 08:50:08 +0200},
  biburl    = {https://dblp.org/rec/journals/ijpp/HellermanC77.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics